# SDR SWAA2023041814199

- Difficulty date: March 8, 2023
- Submitted: April 18, 2023
- Operation: Air carrier
- Aircraft: N281WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36528
- Aircraft time: 51,516 hours, 31,045 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Delaminated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR STARTS TO DELAM AT LOWER L/H COMPOSITE BULKHEAD AT BS663 LBL33 WL161.<[01] IDENTIFIED IAW SRM 57-10-10-0I-2 FIGURE 2 TABLE 2 ITEM 4   DAMAGE EXCEEDS ALLOWABLE DAMAGE LIMITS IAW SRM 57-10-10-1A-2 PAR.4 D(5)  DAMAGE TO BE REPAIRED IAW SRM 51-70-04-2R-10 AS DIRECTED BY SRM 57-10-10-2R-2 PAR.1 C(NOTE)  REMOVED PREVIOUS REPAIRS AND DAMAGED PLIES ON MULTIPLE AREAS; WITH THE LARGEST MEASURING 5'X3.5'; CLEANED; WITH NO CONTAMINATION NOTED IAW SRM 51-70-04-2R-10 PAR.4 A-C;[02] VALIDATED REPAIR PER SRM 51-70-04-2R-10;[03] VERIFIED CORRECTIVE ACTIONS 1 AND 2  VERIFIED MEASUREMENTS TABLE  VALIDATED REPAIR PER SRM 51-70-04-2R-10;[04] FABRICATED FWD SURFACE REPAIR PLIES USING BMS9-3 ST1581 LOT#1520142-1 IAW SRM 51-70-04-2R-10 PAR.4 D  OK TO INSTALL;[05] VERIFIED CORRECTIVE ACTION 4;[06] INSTALLED REPAIR PLIES USING BMS8-301 CL1 LOT#JH2EAA8895; VACUUM BAGGED; LEAK CHECKED GOOD USING VACUUM GAUGE ID:ATS2441 DUE:08/2023; AND SET TO CURE USING HOT BONDER ID:ATS2802 DUE:10/2023 IAW SRM 51-70-04-2R-10 PAR.4 D-F;[07] INSPECTED AND VERIFIED CORRECTIVE ACTION 6.;[08] CURED PLIES AND UNBAGGED PLIES IAW SRM 51-70-04-2R-10 PARAGRAPH 4.F;[09] FABRICATED AFT SURFACE REPAIR PLIES USING BMS9-3 ST1581 LOT#1520142-1 IAW SRM 51-70-04-2R-10 PAR.4 D  OK TO INSTALL
